MathSciNet Relay Station
MathSciNet bibliographic data
MR2361247 60K35 (37H20 37L60 60H10)
Berglund, Nils; Fernandez, Bastien; Gentz, Barbara Metastability in interacting nonlinear stochastic differential equations. II. Large-$N$ behaviour. Nonlinearity 20 (2007), no. 11, 2583–2614.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement